# SDR REXA2022080901814

- Difficulty date: July 29, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG ANGLE ON LH SIDE OF VERT STAB AT 61.56% STGR DATUM IS CRACKED.	REPAIRED LH SIDE VERT STAB DRAG ANGLE IAW CRJ-900 SRM 55-31-00-201-001-A01
